# SDR MWEA97699

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CRACK ON LT ENG PYLON ANGLE FLANGE.  REPAIRED IAW SRM 54-01 FIG 2 SHT 3 AND 51-30.
